Jump to content



Photo

Anybody Feel Like They're Randomly Falling?


  • Please log in to reply
4 replies to this topic

#1 Jgo

Jgo

    Member

  • Members
  • PipPip
  • 13 posts

Posted 22 April 2018 - 08:46 AM

60mg cymbalta to 45mg. Exactly 2 weeks later started to feel it. Lasted about 5 weeks before becoming less intense and less frequent. Worst of these symptoms are walking or standing and randomly feeling like youre falling through the floor or through the sky. Like when youre terrified for a split second and your heart stops. Or like youre being thrown. Rarely happens sitting down. Other symptom is vertigo constantly. Floor feels like its tilting or feet feel like theyre bouncing when walking. These are really the only 2 withdrawal symptoms i have.

Please tell me this has happened to someone else?!

I thought after being on 45 for a while id be okay only dropping down to 40. But 2 weeks later its come back worse after getting a lot better.

Im making my way up to 20mg prozac in hopes this will help. Have started going up very slowly due to 10mg being too much at first.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,104 posts
  • LocationMissouri

Posted 22 April 2018 - 09:18 AM

The feeling of falling is rare but it doesn't surprise me. The vertigo feeling is a standard symptom of Cymbalta withdrawal. Remember, the slower you drop the better.

#3 gail

gail

    God-like

  • Site Supporter
  • 4,923 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 23 April 2018 - 02:22 PM

Hello Jgo,

As FH said, vertigo is really commun.

You may want to try the bead counting method which is much smoother than dropping by 5 or 10 mg in one shot.

Should you desire this, let us know and we will show you how. This slow way makes withdrawal much more tolerable. Slow is the desirable way for your body.

#4 KathyW

KathyW

    Newbie

  • Members
  • Pip
  • 4 posts
  • LocationWI
  • why_joining:
    I've been on cymbalta nearly since it first came out and was viewed as a a wonder drug for fibromyalgia. 2009 maybe? I've tried going off before but always went back on because I couldn't stand the withdrawal symptoms. Now I'm determined to get off this devil drug even if it kills me.

Posted 23 April 2018 - 04:06 PM

I'm weaning under the care of an integrative medicied md using a compounding pharmay afyer I got down to 20s. They was back in February. Things were going well and I've decreased twice since then relatively ok but then Saturday and again today I found myself unable to raise my head and stayed in a fetal position for several hours. Both times it started with uncontrollable shaking and then bring hot and cold at the same time. I haven't decreased my dose in 6 days before the first bout so was totally surprised when this happened. With the 2ns bout I'm getting scared. The doctor is unavailable until Wednesday and the pharmaceutical thought I would have had these symptoms with 2 1!2 days of the weaning. I have no idea what to do next. I don't think thus is a medical emergency but it is beyond awful. Can you refer me to any links or anyone else dealing with this?

#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,104 posts
  • LocationMissouri

Posted 23 April 2018 - 04:17 PM

Welcome KathyW
 
This is a typical reaction when you get to the lower doses of Cymbalta. I am a little surprised by the compounding pharmacist. He/she must be money hungry. lol  The FDA recommended way is to do bead counting. Each capsule carries 100 to 400 little beads (each brand is different). You count the number of beads inside your capsule. Lets say 300 beads inside. Then you reduce by  1 to 3 beads a day. No expensive compounding necessary. Any time you get feeling too bad you can just pause a few days or you can go back up a few beads. Right now I would recommend taking 2 to 5 beads out of one of your old capsules on top of your daily compound dose. That should settle you down some. Usually during the last 10 to 20 mg we suggest going extremely slow. For example 1 bead every 1 to 3 days. Say 0.5% every 3 days.
 
Feel free to comeback with any questions you might have or just to complain.
 
By the way there is a thread called "and the answer to your question is..." in the Medical Support section. It contains info on dozens and dozens of things members have tried for their symptoms. You might check it out.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users